Print ISSN: 1681-6900

Online ISSN: 2412-0758

Author : A. Al-Sabbagh, Akram

Some Numerical Methods For Solving Fractional Parabolic Partial Differential Equations

Akram A. Al-Sabbagh; Ibtisam K.Hanan; Osama H.Mohammed

Engineering and Technology Journal, 2010, Volume 28, Issue 12, Pages 2480-2485

The aim of this paper isto approximate the solution offractional
parabolicpartial differential equations using two numerical methods which are
Bellman's method (make use of Lagrange interpolation formula) and the method
of lines. Fractional Parabolic partial differential equations are transformed to a
system of first order ordinary differential equations that are solved using a Runge-
Kutta method. An illustrative example using thesemethodsare also presented and
compared with the exact solution.